Two years ago I …. (took) entire very large bottle of generic tylenol. It took the weaverville hospital two days to figure out what was wrong with me. They then transferred me to Redding whereby spent six days before my enzyme levels reached 1000 and then they let me go home. They told me when I arrived at the hospital if I lived I would definitely need a liver transplant . for the past year my urine has had an odor that has progressively gotten worse to the point it us always there any more.and it is real strong. i am always tired. My skin is dry and itchy. I have always had mild constipatuon problems but that hasn’t gotten any worse. It seems like I get slight abdominal pain at least once every two to three weeks. I suffer from unexplained nausea frequently. I have already visited the doctor and i doubt have a uti or an STD. Should I be concerned about my health?
all these are long term effects of tynelol affecting the liver and kidneys.
you should definitely be worried and keep a close watch on the liver and kidney functions and get the necessary test done every 3 months.
see an gastroenterologist / endocrinologist